Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A proof of a formula in Fourier analysis on the sphere

Author: Jin Gen Yang
Journal: Proc. Amer. Math. Soc. 88 (1983), 602-604
MSC: Primary 43A85; Secondary 43A50
MathSciNet review: 702283
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short and elementary proof of a useful formula in spherical harmonic analysis is provided.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A85, 43A50

Retrieve articles in all journals with MSC: 43A85, 43A50

Additional Information

PII: S 0002-9939(1983)0702283-7
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia